DOI 10.1097/maj.0b013e318258317f
Angiotensin-converting enzyme inhibitor-induced unilateral tongue angioedema.
Аннотация
Angioedema is a frequently reported side effect of angiotensin-converting enzyme inhibitors. The literature suggests that immunosuppressed transplant patients are at an increased risk for this adverse condition. A 62-year-old African American man presented with acute unilateral angioedema attributed to angiotensin-converting enzyme inhibitor initiation. A PubMed literature search regarding unilateral angioedema produced only 3 reported cases confirming an uncommon presentation of an otherwise common adverse drug event. The cases raised questions regarding evidence-based management of drug-induced angioedema, effectiveness of current medical management regimens and the potential of other treatment options. Our objective was to review the presentation, diagnosis and acute management of a common adverse drug effect based on an uncommon patient presentation.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.